Translator Disclaimer
Fall 2001 Linear systems of plane curves with imposed multiple points
Joaquim Roé
Illinois J. Math. 45(3): 895-906 (Fall 2001). DOI: 10.1215/ijm/1258138158

Abstract

A conjecture of Harbourne and Hirschowitz implies that $r \ge 9$ general points of multiplicity $m$ impose independent conditions to the linear system of curves of degree $d$ when $d(d+3) \ge rm(m+1)-2$. In this paper we prove that the conditions are independent provided $d+2\ge (m+1)(\sqrt{r+1.9}+\pi /8) $.

Citation

Download Citation

Joaquim Roé. "Linear systems of plane curves with imposed multiple points." Illinois J. Math. 45 (3) 895 - 906, Fall 2001. https://doi.org/10.1215/ijm/1258138158

Information

Published: Fall 2001
First available in Project Euclid: 13 November 2009

zbMATH: 0988.14002
MathSciNet: MR1879242
Digital Object Identifier: 10.1215/ijm/1258138158

Subjects:
Primary: 14C20
Secondary: 14H20, 14H50

Rights: Copyright © 2001 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.45 • No. 3 • Fall 2001
Back to Top